# SDR DALA2025122909482

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 64,492 hours, 29,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR EICAS AT FL380 ASSOCIATED WITH FA REPORT OF DOOR HANDLE SIMULTANEOUSLY MOVING ON ITS OWN FROM 3 O`CLOCK TO 2 O`CLOCK POSITION, CABIN PRESS REMAINED NORMAL. REMOVED DOOR LINING PER AMM 52-11 FAST CHECK C/W PER AMM 52-11. ALL CHECK NORMAL. PERFORMED DOOR ADJ IAW AMM 52-11. OPS CHECK GOOD DURING PRESSURIZATION. (7797396)
